MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-36
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions, event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine check, cardiosave intra-aortic balloon pump (iabp) was showing battery failure.There was no harm or injury reported.
 
Additional Manufacturer Narrative
Due to character restrictions in e1: full initial reporter name: (b)(6).Updated fields: b4, b5, b6, b7, d9, d10, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusion), h11.
 
Event or Problem Description
It was reported that during routine check, cardiosave intra-aortic balloon pump (iabp) was showing battery failure.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6.Corrected fields: h11.A getinge field service engineer (fse) performed a battery test but battery maintenance message persisted.During the inspection, it was also identified that the security disk had reached its usage cycle limit, generating a second alert message on the equipment.Fse replaced the battery (0146-00-0097) and the safety disk (0202-00-0140).Functionality tests were performed, and no errors were identified during validation.The equipment is compliant and cleared for use.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: h6 (health effects - impact codes).

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23300848
Report Number2249723-2025-0004315
Device Sequence Number20049645
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer12/23/2025
12/30/2025
12/30/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/30/2025
12/30/2025
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
H6 (HEALTH EFFECTS - IMP
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.; UNKNOWN.
Patient SexUnknown